Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Nov 28, 2014, 3:04 PM MST. It took effect at Nov 29, 2014, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2014, 3:04 PM MST (22:04 UTC)
- In effect from
- Nov 29, 2014, 11:00 AM MST
- Expired
- Nov 29, 2014, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
996 WWUS85 KABQ 282204 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MST FRI NOV 28 2014 ...RED FLAG WARNING IN EFFECT 11 AM TO 5 PM SATURDAY ACROSS THE EAST CENTRAL PLAINS FOR STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY AS TEMPERATURES SOAR UP TO 25 DEGREES ABOVE NORMAL...HUMIDITIES DROP INTO THE SINGLE DIGITS AND GOOD MIXING ALLOWS STRONG WINDS TO MIX DOWN TO THE SURFACE. SUNNY SKIES...HAINES INDICES IN THE 4 TO 5 RANGE AND STRONG DOWNSLOPING WILL CONTRIBUTE TO THE FIRE WEATHER THREAT. ONE TO THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS NORTHEAST NEW MEXICO. NMZ108-291500- /O.UPG.KABQ.FW.A.0048.141129T1800Z-141130T0000Z/ /O.NEW.KABQ.FW.W.0042.141129T1800Z-141130T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 304 PM MST FRI NOV 28 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...EAST CENTRAL PLAINS NORTH OF A LINE FROM PORTALES TO RAMON LATE SATURDAY MORNING THROUGH THE AFTERNOON. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...7 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
1 follow-up statement
746 WWUS85 KABQ 291230 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MST SAT NOV 29 2014 ...RED FLAG WARNING IN EFFECT 11 AM TO 5 PM TODAY ACROSS THE EAST CENTRAL PLAINS FOR STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... .CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY DEVELOP FROM MIDDAY THROUGH THE AFTERNOON TODAY WITH HUMIDITIES REACHING THE SINGLE DIGITS TO LOW TEENS AND NEAR SURFACE WINDS REACH 18 TO NEARLY 30 MPH WITH SOME STRONGER GUSTS. SUNNY SKIES...HAINES INDICES AT OR NEAR 5...FAR ABOVE NORMAL TEMPERATURES AND STRONG DOWNSLOPING WILL CONTRIBUTE TO THE FIRE WEATHER THREAT. ONE TO THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS NORTHEAST NEW MEXICO AND IN THE VICINITY OF EASTERN TORRANCE COUNTY. NMZ108-300000- /O.CON.KABQ.FW.W.0042.141129T1800Z-141130T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 530 AM MST SAT NOV 29 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * AREA AND TIMING...EAST CENTRAL PLAINS NORTH OF A LINE FROM PORTALES TO RAMON VERY LATE THIS MORNING THROUGH THE AFTERNOON. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS TO NEARLY 40 MPH. * RELATIVE HUMIDITY...6 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 28, 10:23 AM MST, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 28, 10:23 AM MST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1023 AM MST FRI NOV 28 2014 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. MOUNTAIN WAVE INDUCED CIRRUS CONTINUES ALONG AND EAST OF THE SANGRES...THOUGH SHOULD BE DIMINISHING AS THE AFTERNOON PROGRESSES. MAIN CONCERN REMAINS IN REGARDS TO WINDS THROUGH SATURDAY. WESTERLY WINDS WILL CONTINUE TO INCREASE THIS AFTN ACROSS THE PLAINS WITH GUSTS NEAR 35KT EXPECTED. MID LEVEL WINDS WILL CONTINUE TO INCREASE TONIGHT OVER NORTHERN NM...AND VERY STRONG WINDS ARE POSSIBLE OVER THE HIGHEST PEAKS OF THE SANGRES TONIGHT. AS MIXING OCCURS LATE SATURDAY MORNING...STRONG AND GUSTY SFC WINDS ARE EXPECTED SAT AFTN ALONG AND EAST OF THE CENTRAL MTN CHAIN. 34 && .PREV DISCUSSION...650 AM MST FRI NOV 28 2014... .UPDATE... MOUNTAIN WAVE CLOUDS CONTINUE TO HOLD STRONG OVER NORTHEAST NM AROUND SUNRISE. UPDATED TO INCREASE CLOUD COVER TO MOSTLY CLOUDY FOR THIS MORNING...WITH SOME CLEARING ANTICIPATED THIS AFTERNOON AS DRIER AIR ALOFT MOVES IN FROM THE WEST. MAX TEMPS MAY BE IN JEOPARDY OVER THIS REGION IF CLOUD COVER DOES NOT THIN OUT BY EARLY AFTERNOON. DOWNSLOPING WILL STILL BE STRONG AND MIN TEMPS ARE STARTING OUT MILD IN SOME AREAS SO A CHALLENGING FORECAST IS ON TAP. GUYER && .PREV DISCUSSION...333 AM MST FRI NOV 28 2014... .SYNOPSIS... VERY WARM WEATHER FOR LATE NOVEMBER WILL IMPACT MUCH OF THE AREA THROUGH SATURDAY. FOLKS ACROSS THE EASTERN PLAINS CAN ENJOY THEIR THANKSGIVING LEFT OVERS AT A PICNIC...WITH NEAR RECORD TO RECORD HIGH TEMPERATURES TODAY AND SATURDAY. AREAS FROM CLAYTON TO SANTA ROSA...TUCUMCARI...FORT SUMNER...AND CLOVIS WILL TOP OUT NEAR 80 DEGREES. TYPICAL GUSTY WINDS WILL HOWEVER IMPACT MUCH OF THE AREA AS WELL...ESPECIALLY ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. MOUNTAIN WAVE ACTIVITY WILL BE PARTICULARLY STRONG ON SATURDAY NIGHT...WHEN HIGH WINDS ARE POSSIBLE FROM ANGEL FIRE TO MORA AND CLINES CORNERS. A STRONG COLD FRONT WILL SHIFT INTO THE AREA SUNDAY NIGHT...BRINGING AN END TO THE WARM TEMPERATURES. && .DISCUSSION... HIGH CLOUDS BLANKETING THE NORTHEAST PLAINS IN RESPONSE TO A WELL DEFINED STANDING WAVE ARE SLOWLY TAPERING OFF EARLY THIS MORNING. INCREASING DOWNSLOPE FLOW COMBINED WITH HIGH CLOUDINESS IS FORCING MIN TEMPS WELL ABOVE NORMAL...WITH READINGS AT CLAYTON NEARING 60F AT 2 AM. THE GFS 300-200MB LAYER RH SHOWS NEAR SATURATION THROUGH MUCH OF THE DAY ACROSS THE NORTHEAST...BUT TO A LESSER DEGREE THAN WHAT IS OCCURRING EARLY THIS MORNING. WATER VAPOR DOES SHOW A LARGE AREA OF DRY AIR MOVING IN BEHIND THIS WAVE...WITH THE NEXT PATCH OF UPPER LEVEL MOISTURE CURRENTLY OVER NORTHERN AZ. IF HIGH CLOUDS DO STICK AROUND IN THE NORTHEAST TODAY THERE WILL BE A BATTLE BETWEEN DOWNSLOPE FLOW AND REDUCED SOLAR INSOLATION SO RECORD TEMPS COULD BE IN JEOPARDY. THAT SAID...IT IS STILL GOING TO BE VERY WARM FOR LATE NOVEMBER. 700-500MB WINDS WILL STEADILY INCREASE TODAY THROUGH LATE SATURDAY. THE HIGH RESOLUTION NAM AND WRF SOLUTIONS SHOW LAYER WINDS ALONG THE EAST SLOPES OF THE SANGRES INCREASING TO AROUND 55 KNOTS BY TONIGHT...THEN 65 KNOTS SATURDAY NIGHT. THE SPC 4KM WRF VERTICAL PROFILE SHOWS A CLASSIC DOWNSLOPE HIGH WIND EVENT WITH A MOUNTAIN TOP LEVEL INVERSION...HOWEVER THE NAM/GFS AND EVEN OUR LOCAL WRF DO NOT INDICATE THIS VERY WELL. WILL CONTINUE TO MONITOR TRENDS AND MENTION HIGH WINDS IN HWO AT THIS TIME. GREATEST CONFIDENCE IS FOR LOCALIZED HIGH WINDS POTENTIALLY TONIGHT ALONG THE EAST SLOPES...WITH A BETTER SHOT SATURDAY NIGHT. TEMPS WILL BE WELL ABOVE NORMAL FOR MANY AREAS AGAIN SATURDAY ALONG AND EAST OF THE CENTRAL MT CHAIN...WITH MORE RECORD HIGHS POSSIBLE. SUNDAY WILL FEATURE A WEAKENING LEE TROUGH AS A POWERFUL BACK DOOR COLD FRONT BLASTS DOWN THE FRONT RANGE. MAX TEMPS WILL COOL WITH DECREASING DOWNSLOPE FLOW AND COLD ADVECTION MOVING IN ALOFT. THE FRONT IS WELL REPRESENTED BY GUIDANCE TO SLIP DOWN THE PLAINS ON SUNDAY NIGHT AS A 1045MB SURFACE HIGH BUILDS DOWN THE GREAT PLAINS. TEMPS MONDAY WILL BE 25 TO 35F COLDER THAN SUNDAY. THIS WILL BE A HUGE SHOCK FROM NEAR 80F TODAY AND SATURDAY TO HIGHS IN THE 30S MONDAY. LEE TROUGHING WILL INCREASE AGAIN TUESDAY AND TEMPS WILL TREND BACK 15 TO 25F WARMER. EXTENDED MODEL GUIDANCE CONTINUES TO LEAVE BIG QUESTIONS REGARDING A LARGE SCALE PATTERN CHANGE OVER THE UNITED STATES. AT THIS TIME IT APPEARS THE LONG PERSISTENT TROUGH ALONG THE EAST COAST WILL TRANSITION TO QUASI-ZONAL FLOW...AND ALLOW FOR A MUCH ANTICIPATED ENHANCEMENT OF THE PACIFIC JET STREAM INTO THE SOUTHWESTERN U.S. THE GFS AND ECMWF DO SHOW INCREASING MOISTURE TUESDAY NIGHT AND/OR WEDNESDAY...WITH ANOTHER POSSIBLE SHOT NEXT WEEKEND. GUYER && .FIRE WEATHER... WELL ABOVE NORMAL TEMPERATURES...WIND AND FIRE WEATHER CONCERNS THIS WEEKEND. A BACK DOOR COLD FRONT SHOULD SETTLE THE FIRE WEATHER SITUATION DOWN WHEN IT ENTERS THE PLAINS SUNDAY NIGHT AND MONDAY. THERE WILL BE A SLIGHT CHANCE OF LIGHT RAIN AND SNOW SHOWERS MAINLY OVER WESTERN AND NORTH CENTRAL AREAS AROUND MID WEEK...WHEN WINDS COULD BECOME BREEZY AGAIN. A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ACROSS PARTS OF THE EAST CENTRAL PLAINS AND SOUTHERN PARTS OF THE NORTHEAST HIGHLANDS AND PLAINS THIS AFTERNOON. A STRENGTHENING LEE TROUGH AND STRENGTHENING WINDS IN ZONAL FLOW ALOFT SHOULD CAUSE SURFACE WINDS TO TOUCH CRITICAL SPEEDS BRIEFLY. SPEEDS MAY BE CAPPED TODAY BY LIMITED ATMOSPHERIC MIXING AND SOME CLOUD COVER. HUMIDITIES WILL ALSO FALL TO CRITICAL THRESHOLDS IN MANY LOWER ELEVATION LOCATIONS THIS AFTERNOON. SOME NEW RECORD HIGH TEMPERATURES ARE LIKELY TODAY ACROSS THE PLAINS...WHERE THIS MORNINGS LOW TEMPERATURES ARE STAYING QUITE WARM DUE TO CLOUDS AND DOWNSLOPE FLOW. HIGH TEMPERATURES SHOULD REACH 15 TO 27 DEGREES ABOVE NORMAL TODAY ACROSS THE EAST...BUT ONLY 6 TO 17 DEGREES ABOVE NORMAL ACROSS CENTRAL AND WESTERN AREAS. WINDS ALOFT WILL STRENGTHEN TONIGHT AND ESPECIALLY SATURDAY NIGHT AS AN UPPER LEVEL TROUGH CROSSES THE NORTHERN AND CENTRAL ROCKIES AND THE SURFACE LEE TROUGH DEEPENS. 700 TO 500 MB WINDS ARE FORECAST BY THE HIGHER RESOLUTION NAM MODEL TO REACH 55 KT TONIGHT...THEN 65 KT LATE SATURDAY NIGHT. WITH SOMEWHAT STABLE FLOW DIRECTLY PERPENDICULAR TO THE CENTRAL MOUNTAIN CHAIN...A MOUNTAIN WAVE EVENT LOOKS LIKELY ALONG THE E SLOPES OF THE SANGRE DE CRISTOS. SURFACE WINDS ALONG THE HIGHER PEAKS AND ADJACENT E SLOPES COULD REACH 60 MPH IN SPOTS TONIGHT...THEN MORE WIDESPREAD GUSTS TO 70 MPH WILL BE POSSIBLE WEST OF I-25 TO THE SANGRE DE CRISTO PEAKS SATURDAY NIGHT INTO EARLY SUNDAY MORNING. CRITICAL FIRE WEATHER CONDITIONS LOOK TO BECOME MORE WIDESPREAD ACROSS LOWER ELEVATIONS EAST OF THE CENTRAL MOUNTAINS SATURDAY. WEST WIND GUSTS FROM 30 TO 40 MPH ARE EXPECTED WITHIN ABOUT 50 MILES EITHER SIDE OF THE I-40 CORRIDOR...WITH THE STRONGEST WINDS AROUND CLINES CORNERS. WIDESPREAD CRITICALLY LOW HUMIDITIES ARE EXPECTED SATURDAY AS SKIES CLEAR AND TEMPERATURES REMAIN 8 TO 26 DEGREES ABOVE NORMAL WITH THE WARMEST READINGS IN THE EAST. MIXING HEIGHTS SHOULD ALSO PEAK BETWEEN 3500 TO 4500 FT ALONG THE I-40 CORRIDOR OF EASTERN NM WITH HAINES INDICES IN THE 4 TO 5 RANGE. WILL ISSUE A FIRE WEATHER WATCH FOR THE EAST CENTRAL PLAINS SATURDAY AFTERNOON AND EMPHASIZE LOCATIONS NORTH OF THE PORTALES LATITUDE. WINDS ALOFT WILL WEAKEN AND THE LEE TROUGH SHOULD RELAX SOME AS SUNDAY PROGRESSES. HUMIDITIES WILL COME UP ABOVE CRITICAL THRESHOLDS IN THE WEST AS TEMPERATURES TREND DOWNWARD...BUT EASTERN HUMIDITIES WILL AGAIN REACH CRITICAL THRESHOLDS IN MOST LOCATIONS. THERE WILL PROBABLY BE A FEW SPOTS THAT BRIEFLY TOUCH CRITICAL CONDITIONS FROM LAS VEGAS TO CLINES CORNERS AND SANTA ROSA SUNDAY AFTERNOON...BUT THE CONDITIONS SHOULD BE TOO LIMITED IN TIME AND SPACE TO WARRANT ANOTHER DAY OF FIRE WEATHER HEADLINES. THE FIRE WEATHER AND WIND EXCITEMENT WILL END ABRUPTLY END SUNDAY NIGHT AND MONDAY AS A 1040 MB SURFACE HIGH IN THE UPPER GREAT PLAINS SHOVES A SHALLOW COLD FRONT INTO EASTERN NM. THE HIGH TEMPERATURE WILL FALL 30 TO 35 DEGREES FROM SUNDAY INTO MONDAY ACROSS MUCH OF THE PLAINS. THIS FRONT SHOULD WASHOUT BY TUESDAY ALLOWING A TEMPERATURE REBOUND ACROSS THE EAST. A WEAKENING UPPER LEVEL TROUGH WILL EJECT NORTHEASTWARD FROM THE GREAT BASIN INTO THE N ROCKIES AROUND MID WEEK PROBABLY CAUSING SURFACE WINDS TO BECOME GUSTIER AGAIN OVER NM...ESPECIALLY ALONG AND JUST E OF THE CENTRAL MOUNTAIN CHAIN WHERE A LEE TROUGH WILL REDEVELOP. THERE MAY BE A FEW SHOWERS MAINLY ACROSS WESTERN AND N CENTRAL AREAS. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. &&
Hazardous weather outlook, Nov 28, 2:30 PM MST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MST FRI NOV 28 2014 NMZ501>540-291300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 230 PM MST FRI NOV 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL INCREASE OVER THE HIGHER TERRAIN AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TONIGHT. SUSTAINED SPEEDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST WINDS WILL FURTHER STRENGTHEN OVER THE HIGHER TERRAIN AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS THROUGH SATURDAY NIGHT. THE POTENTIAL EXISTS FOR HIGH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH SATURDAY NIGHT. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY AFTERNOON ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS EAST TO THE TEXAS STATE LINE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND SPEEDS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 7:28 AM MST | Fire Weather Watch | ABQ | 8 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.